Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 99, Number 1
HTML articles powered by AMS MathViewer

On canonical conformal maps of multiply connected domains
H. J. Landau PDF
Trans. Amer. Math. Soc. 99 (1961), 1-20
Generalized archimedean groups
Elias Zakon PDF
Trans. Amer. Math. Soc. 99 (1961), 21-40
Compact abelian transformation groups
L. N. Mann PDF
Trans. Amer. Math. Soc. 99 (1961), 41-59
Note on a theorem of Grosswald
Joseph A. Cima PDF
Trans. Amer. Math. Soc. 99 (1961), 60-61
Homogeneous extensions of positive linear operators
Dorothy Maharam PDF
Trans. Amer. Math. Soc. 99 (1961), 62-82
Vitali’s theorem for invariant measures
W. W. Comfort and Hugh Gordon PDF
Trans. Amer. Math. Soc. 99 (1961), 83-90
Recurrence-partitions of finite measure spaces with applications to ergodic theory
Rudolph W. Preisendorfer and Bernard W. Roos PDF
Trans. Amer. Math. Soc. 99 (1961), 91-101
On Diophantine approximations
L. C. Eggan PDF
Trans. Amer. Math. Soc. 99 (1961), 102-117
Some Hilbert spaces of entire functions. II
Louis de Branges PDF
Trans. Amer. Math. Soc. 99 (1961), 118-152
Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations
Seymour V. Parter PDF
Trans. Amer. Math. Soc. 99 (1961), 153-192